C.R. BARD, INC. (BASD) -3006260740 POWERPICC HF (HIGH FLOW), 3CG; PERIPHERALLY INSERTED CENTRAL CATHETER
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by customer that the grey lumen for a triple lumen picc was found to be leaking when flushing.Picc line was removed and replaced.Leak was external, no intervention, no patient harm.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leak was confirmed.The product returned for evaluation was one 5fr tl powerpicc catheter.The unit was leak tested by flushing the catheter with water using a 12ml luer lok syringe.During testing, a leak was observed between the nose of the molded joint and the 1 cm depth marker.Microscopic inspection of the leak site found that a longitudinally aligned tear was present on the catheter tubing.The fracture edges were angular and the surface was found to be granular.A cross section of the catheter tubing was taken at the tear site.Inspection of the cross-section found that the overall cross-section shape had some deformation when compared to a non-complainant unit.The split features and location suggested that compression damage may have contributed to the reported event; however, there was insufficient evidence to conclusively determine this as the root cause.Therefore, the root cause remains unknown.This complaint will be recorded for future trending and monitoring purposes.